Advances in Mathematics: Scientific Journal

2019, Vol. 8, No. 3 (Special issue on ICRAPAM)

K. Palani, G. Suganya and A. Catherine
PRIME PAIR LABELING OF MORE DIGRAPHS

K. Palani, A. Nagarajan and P. Shanthi
DETOUR DOMINATION NUMBER OF CORONA PRODUCT OF GRAPHS

C. Dhinesh Kumar and A. Emimal Kanaga Pushpam
HIGHER ORDER DERIVATIVE RUNGE KUTTA METHOD FOR SOLVING DELAY DIFFERENTIAL EQUATIONS

Dr. S. Jayakumar, M. Sophia and A. Dharani
AN HEURISTIC APPROACH FOR SOLVING OSSP WITH A OBJECTIVE OF MINIMIZING TOTAL COMPLETION TIME AND RESOURCE IDLENESS

D. Poovaragavan and M. Jeyaraman
FIXED POINT THEOREMS IN GENERALIZED b-FUZZY METRIC SPACES FOR PROXIMAL CONTRACTION

R. Pandiselvi and M. Jeyaraman
NON-ARCHIMEDEAN INTUITIONISTIC GENERALIZED FUZZY METRIC SPACES BY INTUITIONISTIC FUZZY ψ– Φ CONTRACTIVE MAPPINGS

R. Muthuraj and S.Devi
A NEW DISTANCE MEASURE BETWEEN INTUITIONISTIC FUZZY MULTISETS AND ITS APPLICATION IN APPOINTMENT PROCESS

R. Muthuraj and G. Santha Meena
CARTESIAN PRODUCT OF BIPOLAR L-FUZZY SUB ℓ-HX GROUPS

M. Rajeswari and M. Jeyaraman
FIXED POINT THEOREMS FOR RECIPROCALLY CONTINUOUS MAPS IN GENERALIZED INTUITIONISTIC FUZZY METRIC SPACES

R. Muthuraj and A. Kanimozhi
SPLIT TOTAL STRONG (WEAK) DOMINATION IN BIPOLAR FUZZY GRAPH

Dr. R. Muthuraj, Dr. S. Revathi and Dr. P.J. Jayalakshmi
PERFECT DOMINATION ON ANTI FUZZY GRAPH

Dr. R. Muthuraj, Dr. P.J. Jayalakshmi and Dr. S. Revathi
TOTAL STRONG (WEAK) DOMINATION ON ANTI FUZZY GRAPH

Pl. Meenakshi and Dr. K. Sivakamasundari
ANALYTICAL EXERTIONS OF J-CLOSED SETS

V. Ananthaswamy, C. Sumathi and V.K. Shanthi
A MATHEMATICAL STUDY ON MHD BOUNDARY LAYER FLOW OF NANOFLUID AND HEAT TRANSFER OVER A POROUS EXPONENTIALLY STRETCHING SHEET

T. Nithya, V. Ananthaswamy and V. K. Santhi
A MATHEMATICAL ANALYSIS OF HEAT AND MASS TRANSFER ON MHD BOUNDARY LAYER FLOW

J. Vinci Shaalini and A. Emimal Kanaga Pushpam
AN APPLICATION OF EXPONENTIAL-POLYNOMIAL SINGLE STEP METHOD FOR SOLVING VIRAL MODEL WITH DELAYED IMMUNE RESPONSE

V. Mahalakshmi, K. Mumtha and J. Siva Ranjini
WEAK PRIME BI-IDEALS AND WEAK PRIME FUZZY BI-IDEALS IN NEAR-RINGS

V. Mahalakshmi, J. Siva Ranjini and K. Mumtha
INTERVAL VALUED FUZZY IDEALS IN NEAR-SUBTRACTION SEMIGROUPS

P. Anandhan, A. Emimal Kanaga Pushpam
NUMERICAL SOLUTION OF INTUITIONISTIC FUZZY DIFFERENTIAL EQUATION USING EXPONENTIAL RUNGE-KUTTA METHOD

M. Suganthi and M Jeyaraman
NEW COUPLED COINCIDENCE POINT IN GENERALIZED INTUITIONISTIC FUZZY METRIC SPACES WITH PARTIAL ORDER

N.R. Santhi Maheswari and K. Amutha
1-NEIGHBORLY EDGE IRREGULAR GRAPHS

P. Meenakshi and N. Meenakumari
STRONG BI-IDEALS OF Г-NEAR SUBTRACTION SEMIGROUPS

M. Kaliraja and M. Sasikala
FUZZY PSEUDO INTRINSIC EDGE-MAGIC GRAPHS

V. Pazhani, V. Vinoba and M. Jeyaraman
FIXED POINT THEOREM IN GENERALIZED FUZZY METRIC SPACES FOR IDEMPOTENT MAPPINGS

A. Ibrahim and V. Nirmala
POSITIVE AND ASSOCIATIVE IMPLICATIVE FILTERS OF RESIDUATED LATTICE WAJSBERG ALGEBRAS

R. Muthuraj and A. Sasireka
ANTI INDEPENDENCE NUMBER ON ANTI FUZZY GRAPH

S. Narmatha and V. Ananthaswamy
SEMI-ANALYTICAL SOLUTION FOR AMPEROMETRIC ENZYME ELECTRODE MODELLING WITH SUBSTRATE CYCLIC CONVERSION USING A NEW APPROACH TO HOMOTOPY PERTURBATION METHOD

V. Ananthaswamy, B. Seethalakshmi and V.K. Santhi
MATHEMATICAL ANALYSIS ON THE EFFECT OF CHEMICAL REACTION ON MASS TRANSFER OVER A STRETCHING SURFACE EMBEDDED IN A POROUS MEDIUM

Dr. K.L. Muruganantha Prasad, D. Saraswathi and Dr. R. Winson
THE ANALYSIS OF APPOINTMENT SYSTEM TO REDUCE OUTPATIENT WAITING TIME AT TRICHY GOVERNMENT HOSPITAL

A. Ibrahim and M. Indhumathi
VARIOUS TYPES OF PWI-IDEALS OF LATTICE PSЕUDO-WAJSBERG ALGEBRAS

A. Ibrahim and C. Shajitha Begum
POSITIVE IMPLICATIVE AND ASSOCIATIVE WI-IDEALS OF LATTICE WAJSBERG ALGEBRAS

A. Ibrahim and R. Shanmugapriya
ANTI FUZZY WI-IDEALS OF RESIDUATED LATTICE WAJSBERG ALGEBRAS

A. Ibrahim and K. JeyaLekshmi
PSEUDO – BOOLEAN AND FUZZY PSEUDO – BOOLEAN IMPLICATIVE FILTERS OF LATTICE PSEUDO – WAJSBERG ALGEBRAS

R. Muthuraj and C. Malarselvi
APPLICATION OF INTUITIONISTIC MULTI-FUZZY SET

A. Ibrahim and D. Saravanan
INTUITIONISTIC FUZZY STRONG IMPLICATIVE FILTERS OF LATTICE WAJSBERG ALGEBRAS

M. Kaliraja and G. Karlmarx
GALLAI-TYPE THEOREMS ON INDEPENDENCE AND IRREDUNDANCE IN GALLAI FUZZY GRAPHS

Dr. M. Priyadarshini
ON CONTRA PRE-ρ-CONTINUITY AND CONTRA SEMI-ρ-CONTINUITY WHERE ρ∈{L,M,R,S}

V. Ananthaswamy and P. Felicia Shirly
APPROXIMATE ANALYTICAL SOLUTION FOR NON-LINEAR REACTION DIFFUSION EQUATIONS IN A UREA BIOSENSOR INVOLVING MICHAELIS –MENTEN KINETICS

Dr. G. Gopala Krishnamoorthy, G. Shakila Chitra Selvi and Dr. V. Thiripura Sundari
ON COMMUTATIVITY OF PRIME NEAR-RINGS WITH GENERALIZED DERIVATIONS

Dr. K.L. Muruganantha Prasad, B. Thirumeninathan and Dr. R.Winson
ANALYSIS AND COMPARISON OF LEUKEMIA INCIDENCE AND DEATH RATES BY HISTOLOGICAL TYPES BASED ON MATHEMATICAL MODEL

Dr. K.L. Muruganantha Prasad, P.S. Stem Edilber and R. Maria Anushiya
MODELING AND PREDICTING THE DENGUE FEVER IN HIGHLY VULNERABLE DISTRICT IN TAMIL NADU USING PANEL DATA APPROACH

Dr. K.L. Muruganantha Prasad, V. Geetha and Dr. R. Subramoniam
A CASE STUDY ON KANYAKUMARI DISTRICT USING AIDS MODEL

J. Ruth and S. Selvam
MINIMAL FUZZY SOFT OPEN SETS WITH RESPECT TO FUZZY SOFT IDEALS

P. Rajalakshmi and S. Selvam
CONNECTEDNESS ON FUZZY BITOPOLOGICAL SPACES

Dr. K.L. Muruganantha Prasad, S. Thiruvazhimarba Pillai and K.A. Srinath
AN ANALYSIS OF VEHICLE PARKING IN URBAN AREA AT TIRUNELVELI DISTRICT

Dr. S. Geetha and Dr. G. Gopalakrishnamoorthy
ON QUASI – WEAK COMMUTATIVE NEAR – RINGS III

S. Anitha and Dr. G. Gopalakrishnamoorthy
ON SCALAR WEAK M-POWER COMMUTATIVE ALGEBRAS

N. Sangeetha and Dr. K.Udaya Chandrika
BATCH ARRIVAL MULTI-STAGE RETRIAL G-QUEUE WITH FLUCTUATING MODES OF SERVICES AND FEEDBACK

G. Gopalakrishnamoorthy and R.Veega
ON CYCLIC COMMUTATIVITY NEAR – RINGS III

V. Ananthaswamy and R. Thenmozhi
EXACT SOLUTION OF CONVECTIVE HEATING ON ENTROPY GENERATION RATE

M. Vasu
A NOTES ON MULTI (T,S)-INTUITIONISTIC FUZZY SUBFIELD OF A FIELD

R. Jayashree and Dr. K. Sivakamasundari
SEPARATION AXIOMS ON κ -OPERATION

R. Muthuraj, V.V. Vijesh and S. Sujith
DOMINATION ON INTUITIONISTICANTI FUZZY GRAPH

R. Murugesan and T. Esakkiammal
REVISED VERSION OF ASM METHOD – THE BEST ONE FOR FINDING AN IBFS FOR TRANSPORTATION PROBLEMS

K. Renganathan and V. Ananthaswamy
MATHEMATICAL MODELING FOR SOLVING NONLINEAR BOUNDARY VALUE PROBLEM FOR THE PHENOL HYBRID BIO REACTOR

M. Ramaboopathi and K. M. Dharmalingam
NOVEL CONCEPTS OF SOME OPEN SETS IN BITOPOLOGICAL SPACES

M. Vasu
INTUITIONISTIC MULTI FUZZY SUBFIELDS OF A FIELD

A.M. Anto, P. Paul Hawkins and T. Shyla Isac Mary
PERFECT DOMINATING SETS AND PERFECT DOMINATION POLYNOMIAL OF A CYCLE

S. Devibala and B.Malini Devi
SOME SUMS FORMULA FOR PRODUCTS OF TERMS OF JACOBSTHAL AND JACOBSTHAL – LUCAS NUMBERS

Dr. G. Nirmala and  S. Jeevitha
KNOWLEDGE SKEW FOR CONSTRUCTIVE INSTRUCTION IN FUZZY COGNITIVE MAPS (FCM)

R. Muthuraj and N. Ramila Gandhi
APPLICATION OF HX RING THEORY IN HOMOMORPHIC ENCRYPTION

C. Yamini, K. Arjunan and B. Ananth
BIPOLAR VALUED MULTI FUZZY TRANSLATION IN SUBFIELD OF A FIELD

M. Kaliraja and S. Rumenaka
A CONJUGATE OF M-N FUZZY SOFT SUBGROUPS

Dr. V. Vinoba and N. Rajakumari
A STUDY ON GAME THEORY USING WIRELESS SENSOR NETWORK

Dr. S. Malathi
VERTEX LABELING OF SPIDER GRAPH

S. Mohanavalli
LATTICE OF FUZZY FILTERS IN A LATTICE

R. Sumitha, P. Annamalai Selvi and S. Jayalakshmi
FUZZY QUASI-IDEALS IN NEAR- SUBTRACTION SEMIGROUPS

Dr. K. Uma and G. Vidhya
HYBRID GREY (1,1) FORECASTING MODEL FOR THE  PREDICTION OF OPENING PRICE IN STOCK MARKET BASED ON GAME THEORETICAL MODEL UNDER UNCERTAINTY

M. Annapoopathi and N. Meena
STRONG EFFICIENT EDGE DOMINATION NUMBER OF SOME SUBDIVISION GRAPHS

J. Jayaraj
ON INTUITIONISTIC SEMI GROUP Q-FUZZY IDEALS IN SEMI RING

L. Sahaya Amalraj, V. Ananthaswamy and M. Jeyaraman
MATHEMATICAL ANALYSIS OF HEAT AND MASS TRANSFER EFFECTS ON STEADY MHD FLOW

T.M. Selvarajan and R.S. Ramya
EINSTEIN OPERATIONS ON PYTHAGOREAN FUZZY MATRICES

A. Eswari and S. Saravanakumar
MATHEMATICAL ANALYSIS OF DENGUE FEVER INFECTION IN INDIA

S. Sowndrarajan and M. Jeyaraman
COMMON FIXED POINT THEOREMS IN PARTIAL FUZZY METRIC SPACES USING CONTRACTIVE CONDITION

Dr. S. Brindha and Dr. A. Thamilisai
PROPERTIES OF δω -CLOSED SETS IN TOPOLOGICAL SPACES

K. Dasu Naidu, K. Prabhavathi, A. Manickam and T. Gunasekar
PROPERTIES OF CONTRA g#-CONTINUOUS MAPS AND SEPARATION AXIOMS

R. Shanmugapriya, M. Suba and A. Manickam
A MATHEMATICAL MODEL FOR ANALYSIS OF PROGNOSTICATION OF NASOPHARYNGEAL CARCINOMA

D. Subbulakshmi, Dr. K. Sumathi and Dr. K. Indirani
gη-CONTINUOUS  IN TOPOLOGICAL SPACES

T. Gunasekar, K. A. Venkatesan, R. Shanmugapriya and K. Nithyanandhan
RESULTS FOR DAMPED SECOND-ORDER NEUTRAL INTEGRAL EQUATION WITH IMPULSES AND INFINITE DELAY

S. Lingineni and S. Srinivasa Raghavan
STOCHASTIC ANALYSIS OF DIABETIC WITH TWO ORGANS AND DIFFERENT DYSFUNCTIONING PROCESSES